# SDR ASOA2015071313413

- Difficulty date: July 13, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUEL TANK LANDING AT 640BB.  COMPLIED WITH ECTC EO 600-57-81, REV K DATED 2014-57-21-030.
